# SDR GAIA01178ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, THE FLOORBEAM IN AFT CARGO FLOOR WAS DISCOVERED TO HAVE A CORRODED FASTENER THAT IS WORKING INTO THE FACE OF THE FLOORBEAM AT BS 1166 AT BL 25L.  ACCOMPLISHED SHEAR WEB REPAIR BS 1166 TO 1176 IAW SRM 53-10-2 AND SRM 51-30-2 AND SRM 51-10-2.  (M)
